# SDR CHQA201000020

- Difficulty date: January 30, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 23,411 hours, 21,955 cycles
- Engine: Allsn AE3007A
- Engine time: 20,541 hours, 17,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Open
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT AND RIGHT EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE ALONG WITH THE COCKPIT EMERGENCY FLOOD LIGHT.  MAINTENANCE FOUND AN OPEN FUSE AT THE NR 1 BATTERY PACK FOR THE EMERGENCY LIGHTS.  THE FUSE WAS REPLACED IN THE BATTERY PER EMB CMM 25-60-03 WITH NO FURTHER DEFECTS NOTED.
